# SDR IXXA0000003

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Defective
- Location: Cockpit
- Part time: 79,853 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOL - FLT 823 - DURING LANDING IN TOL, WHEN THE SPOILERS WERE DEPLOYED THE FLIGHT CREW SIGHTED SMOKE EMITTING FROM THE CENTER PEDESTAL.  MAINTENANCE INSPECTED THE PEDESTAL AREA WHICH REVEALED THE AUTOMATIC SPOILER ACTUATOR DEFECTIVE.  MAINTENANCE PLACED THE SYSTEM ON DEFERRAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
